in

Do not do the Benadryl Challenge

Over the past few months, many teenagers on the social media site have been doing the Benadryl Challenge.  The challenge is to ingest a dozen or more Benadryl caplets at one time.  In the pill form, Benadryl is an antihistamine that helps to treat a person that is dealing with symptoms due to allergies or to the common cold.

However, Benadryl contains diphenhydramine.  When taken in high doses, the diphenhydramine in the Benadryl can cause for a person to hallucinate.  Having weird and strange experiences and recording them on TikTok is why the challenge has gone viral.  However, taking so many Benadryl caplets can lead to seizures and to heart arrythmia.  

This challenge garnered national attention over the weekend because a teen in Oklahoma died of an overdose of Benadryl after doing the challenge.  Right now, we do not need to be lemmings during a pandemic.  Do not do the Benadryl Challenge.

Report

What do you think?

Legend

Written by ahol888

Coolest dwarf in the world. Expert on the topic of mediocrity.

5 Comments

Leave a Reply

Leave a Reply